# SDR ASAA2016041816527

- Difficulty date: April 18, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 53,241 hours, 20,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750218
- Condition: Corroded
- Location: Bs 727c-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, RT FLOOR SUPPORT ZEE CHANNEL SECTION APPROXIMATELY BS 727C+10 TO 727F+10 IS CORRODED, INTERGRANULAR.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 53-00-53-1A-2 ORIGINAL THICKNESS .040, REMAINING THICKNESS .034, REMOVED .006, FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53-01-2, T 8225V.  REMOVED RT FLOOR SUPPORT ZEE CHANNEL IAW SRM 51-40-02, MATERIAL ID FOR ZEE CHANNEL BAC1496-377 7079-TG2 EXTRUSION ROLL PO 859263.5 IAW SRM 53-00-53-2R-5.  REPAIR 5 DRILLED NEW ZEE CHANNEL AND SPLICE IAW SRM 53-00-53-2R-5 ALODINED IAW SRM 51-20-01 PRIMED IAW SOPM 20-41-02 INSTALLED NEW ZEE CHANNEL IAW SRM 53-00-53-2R-5.
